# SDR DJFA2006328

- Difficulty date: October 9, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N448CW
- Make and model: Beech 400A
- Aircraft serial: RK368
- Aircraft time: 2,530 hours, 2,224 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE RT IB HORIZONTAL STABILIZER NOSE RIB STRUCTURE WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.
